# SDR UIEA200500008

- Difficulty date: February 22, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT EI 9867 - ON TAKEOFF ROLL, NR 4 ENGINE FIRE WARNING LIGHT AND BELL CAME ON.  MAX BRAKES APPLIED AT 95 KTS.  TAKEOFF ABORTED.  INSPECTED NR 4 ENGINE, NO PRIMER DISCOLORATION OR ANY SIGN OF HEAT DAMAGE.  PERFOMED NR 4 ENGINE PNEUMATIC LEAK CHECK, NORMAL PER 71-00-00.  PERFORMED HIGH ENERGY STOP HEAT DAMAGE CONDITION INSPECTION.  ALL NORMAL PER AMM 5-51-10.  CHECKED NR 4 ENGINE FIRE DETECTION SYSTEM A AND B.  REPAIRED INSULATION CHAFFED WIRING B-LOOP AT 12 AND 3 O'CLOCK POSITION PER 26-11-52.  PERFORMED ENGINE HIGH POWER RUN UP CHECK, ALL NORMAL.  REF LOG PAGES 542971, 542972 AND 542973.  (M)
